|Is this the cause?
Jun 9, 2006
Hi doc,after PEP on January.my stomach is been acting very funny.as if it full of air.I am wondering maybe it the symptom that the PEP did not help, I am infected or my mind & body is playing tricks on me? Are these the side effects of Combivir & stocrin? I am scared to death still waiting to go for my second test in July.thank you
| Response from Dr. Henry
A 4 week course of PEP in January would rarely be causing stomach symptoms 5-6 months later. That would also be an unual sign for HIV infection. Stress and many other conditions can cause stomach symptoms like you are experiencing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Have Unprotected Sex With An Hiv-positive Person And Not Catch It?
- White Bumps On My Tongue Is This Herpes
- Where Does Genital Herpes Enters Body?
- What Percentage Of Women In The Us Have Bacterial Vaginosis?
- What Pathogen Cause Chlamydia?
- What Parts Of The Body Are Affected By Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.